Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sinfullysweet

Two Years Off Accutane, Skin Blistering?

Good evening!

I didn't know who else to ask, but I am hoping someone can let me know if this has happened to them. Two years ago I was on accutane to treat my acne. I did what I was supposed to do, I kept hydrated, stayed out of the sun unless I was lathered with sunscreen etc.

Fast forward to this week. I have been planting a garden: https://www.facebook.com/media/set/?set=a.319289001466303.72782.100001556182839&type=1&l=bce77a8066 and I didn't put any sunscreen on because I was in and out of the garden in the shade several times. My arms were exposed to the sun when I was in direct sunlight. I didn't realize I had become blistered until I came in and took a shower. The blistering didn't scare me so much as the small water blisters that have popped up all over my arms. I attached photos of what they look like. I apologize for the grainy quality in advance.

The little blisters are not painful, unless they pop. (Watery blister fluid) But what is scaring me is this: Is this a sign that I will be sensitive to sunlight from this point forward? Also, if any of you have had this happen, how did you treat them? (Wondering if I should lather myself up with aloe and/or my skin steriod creme I used with accutane)

I am currently 33 years old, female, and medium skinned. Before accutane, I would rarely blister, and could always get a great tan. I am already planning on lathering up with sunscreen the next time I go outside just in case. But dread now our Florida vacation in a couple of weeks.

Any advice or feedback is greatly appreciated.

post-172689-0-07265700-1332036056_thumb.

post-172689-0-91077900-1332036079_thumb.

post-172689-0-07265700-1332036056_thumb.

post-172689-0-91077900-1332036079_thumb.

Edited by Sinfullysweet

Share this post


Link to post
Share on other sites

I think you should see a doctor. You may need something for that and it probably isn't from accutane 2 yrs. later, then again I guess anything is possible, but you want to make sure it's not something else and that you don't need to treat the blisters.

Edited by Prettywords

Share this post


Link to post
Share on other sites

Some people are left with sensitive skin even after thier accutane course. I do agree that you need to see a doctor regarding the blisters.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×